# SDR FDEA201107293029

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 70750100B
- Condition: Failed
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA AT BS 1460, STRINGER S29R, WITH DEEP GOUGE ON SPLICE.  REMOVED STRINGER SPLICE IAW SRM 51-40-02 AND STRINGER CLIP IAW SRM51-40-02,   REPLACED SPLICE IAW SRM 51-40-02 AND INSTALLED STR CLIP IAW SRM 51-40-02.  MAJOR REPAIR.
